# SDR R61A2018071310779

- Difficulty date: July 11, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 37,034 hours, 23,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 001293
- Condition: Inoperative
- Location: Cabin
- Part time: 37,040 hours, 25,388 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY FAULT. R&R RT FWD EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01.
